Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Nivolumab Induces Sustained Liver Injury in a Patient with Malignant Melanoma
Tokuhiro MatsubaraTsutomu NishidaYu HigakiRyo TomitaHiromi ShimakoshiAkiyoshi ShimodaNaoto OsugiAya SugimotoKei TakahashiDai NakamatsuKaori MukaiMasashi YamamotoKoji FukuiShiro AdachiMasami Inada
Author information
JOURNALS OPEN ACCESS

2018 Volume 57 Issue 12 Pages 1789-1792

Details
Abstract

A 42-year-old man was diagnosed with cStage IIIb malignant melanoma and underwent resection. After interferon-beta therapy, 18-fluorodeoxyglucose-positron emission tomography/computed tomography (18F-FDG PET/CT) showed multiple lung metastases, and he received nivolumab (2 mg/kg) every 3 weeks, resulting in a total of 17 cycles. After treatment, 18F-FDG PET/CT showed a significant decrease in the size of the metastases, but he had a Grade 4 alanine aminotransferase (ALT) elevation. Liver histology revealed drug-induced liver damage. Therefore, we performed steroid half-pulse therapy followed by oral methylprednisolone, but his ALT level did not completely recover to the normal range even after five months. We herein report a case with specific, sustained liver injury induced by nivolumab as an immune-related adverse events.

Information related to the author
© 2018 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top